# SDR COOSDR010013

- Difficulty date: April 5, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN BS 950C  FLOORBEAM UPPER CHORD CORRODED, BETWEEN RBL 62 IN AND LBL 62 IN.
